# SDR SWAA117604

- Difficulty date: November 2, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 25,017 hours, 14,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT WING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
